# SDR AALA2019040329009

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 63,595 hours, 28,227 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C13043BA05
- Part serial: 1321
- Condition: Faulty
- Location: Fmgc
- Part time: 20,881 hours, 8,230 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS REJECTED TAKEOFF ON ACCOUNT OF NO TAKEOFF MODE ON FLIGHT MODE ANNUNCIATORS. MAINTENANCE REPLACED THE #2 FLIGHT MANAGEMENT GUIDANCE COMPUTER IAW AMM 22-83-34. OPS TEST GOOD.
